EconPapers    
Economics at your fingertips  
 

Absolute optimal solution for a compact and convex game

Rabia Nessah () and Tazdaı¨t, Tarik
Authors registered in the RePEc Author Service: Tarik Tazdaït

European Journal of Operational Research, 2013, vol. 224, issue 2, 353-361

Abstract: This paper investigates the existence of absolute optimal solutions for a partition P in continuous and quasiconcave games. We show that the P-consistency property introduced in the paper, together with the quasiconcavity and continuity of payoffs, permits the existence of P-absolute optimal solutions in games with compact and convex strategy spaces. The P-consistency property is a general condition that cannot be dispensed with for the existence of P-absolute optimal solutions. We also characterize the existence of P-absolute optimal solutions by providing necessary and sufficient conditions. Moreover, we suggest an algorithm for efficiently computing P-absolute optimal solutions.

Keywords: n-Person game; Multiple objectives game; Strong equilibrium; Absolute optimal solution (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0377221712006364
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Absolute optimal solution for a compact and convex game (2013)
Working Paper: Absolute Optimal Solution For a Compact and Convex Game (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:224:y:2013:i:2:p:353-361

DOI: 10.1016/j.ejor.2012.08.013

Access Statistics for this article

European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati

More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-11-26
Handle: RePEc:eee:ejores:v:224:y:2013:i:2:p:353-361